# SDR WTAA950082

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator Trim
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SMF - EN ROUTE, RDD TO SFO, CREW REPORTED UNCOMMANDED PITCH UP TENDENCY WITH AUTOPILOT ENGAGED DURING CLIMB-OUT.  CREW DISENGAGED AUTOPILOT AT 12,000 FEET ALTITUDE.  CREW REPORTED STIFF ELEVATOR MOVEMENT CONTINUED FOLLOWING DISENGAGEMENT OF AUTOPILOT.  CREW DECLARED EMERGENCY AND DIVERTED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED ELEVATOR AND ELEVATOR TRIM SYSTEM.  NO DEFECTS NOTED DURING INSPECTION,  UNABLE TO DUPLICATE REPORTED DISCREPANCY ON SUBSEQUENT TEST FLIGHT.  LUBRICATION OF ELEVATOR TRIM ACTUATION SYSTEM ACCOMPLISHED AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  (X)
